# SDR SIMA2274

- Difficulty date: August 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6224401001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3769 - ABORTED TAKEOFF DUE TO ZERO AIRSPEED ON CAPT ASI DURING TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED AIR DATA COMPUTER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
